# SDR FOTR2801612032012

- Difficulty date: October 29, 2012
- Submitted: December 3, 2012
- Operation: General aviation
- Aircraft: N606DH
- Make and model: Boeing 727-30
- Aircraft serial: 18365
- Aircraft time: 35,935 hours, 29,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Zone 100
- Part time: 35,935 hours, 29,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUSELAGE SKIN LAP SEAM FROM APPROX BS 441-522, STR 19R HAS NUMEROUS AREAS OF CORROSION, SHEARED FASTENERS AND BULGING SKIN.  REPAIRED ON FAS WO 22148, NR28016.
